# SDR JJBA20160818014

- Difficulty date: August 18, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 33,847 hours, 45,818 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Tscu
- Part number: 30005000056
- Part serial: MM4989
- Condition: Inoperative
- Location: Autofeather Sys
- Part time: 35,446 hours, 47,134 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AUTOFEATHER WOULD NOT DISARM IN FLIGHT.  R & R THE NR 1 TSCU.
